ScholarSpace will be brought offline for upgrades on Wednesday December 9th at 11AM HST. Service will be disrupted for approximately 2 hours. Please direct any questions to

Item Description

Show full item record

Title: A New Species of Polychaetous Annelid (Family Capitellidae) from Southern California 
Author: Reish, Donald J.
Date: 1959-01
Publisher: University of Hawai'i Press
Citation: Reish DJ. 1959. A new species of polychaetous Annelid (family Capitellidae) from southern California. Pac Sci 13(1): 78-80.
ISSN: 0030-8870

Item File(s)

Files Size Format View
vol13n1-78-80.pdf 1.038Mb PDF View/Open

This item appears in the following Collection(s)


Advanced Search


My Account